Volume 23, Number 3
Previous Issue Next Issue

Lenys Bello & Marcos Raydan

J. Comp. Math., 23 (2005), pp. 225-232

Preview Full PDF 112 1739 Abstract

Xiao-Fei Hu & Pei-Xin Ye

J. Comp. Math., 23 (2005), pp. 233-246

Preview Full PDF 112 1747 Abstract

Guo-Liang Xu

J. Comp. Math., 23 (2005), pp. 247-260

Preview Full PDF 115 1732 Abstract

Dong-Yang Shi, Shi-Peng Mao & Shao-Chun Chen

J. Comp. Math., 23 (2005), pp. 261-274

Preview Full PDF 114 1764 Abstract

Tie Zhang

J. Comp. Math., 23 (2005), pp. 275-284

Preview Full PDF 111 1796 Abstract

Feng-Hui Huang & Chuan-Ju Xu

J. Comp. Math., 23 (2005), pp. 285-304

Preview Full PDF 105 1776 Abstract

Xiao-Xia Guo & Zhong-Zhi Bai

J. Comp. Math., 23 (2005), pp. 305-320

Preview Full PDF 105 1761 Abstract

Zhi-Jun Shen, Guang-Wei Yuan & Long-Jun Shen

J. Comp. Math., 23 (2005), pp. 321-326

Preview Full PDF 105 1688 Abstract

Shao-Qin Gao

J. Comp. Math., 23 (2005), pp. 327-336

Preview Full PDF 106 1869 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard